Alert archive / Nebraska / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 207, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 28, 2018, 7:05 PM MDT for Banner County, Kimball County, Nebraska; Laramie County, Wyoming. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2018, 7:05 PM MDT (01:05 UTC)
- Expired
- Jul 28, 2018, 7:45 PM MDT
- In force
- 40 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Banner County, NE, Kimball County, NE, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 60 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 28, 2:34 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 863 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1825 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 6.4
The text
As transmitted.
171
WUUS55 KCYS 290105
SVRCYS
NEC007-105-WYC021-290145-
/O.NEW.KCYS.SV.W.0207.180729T0105Z-180729T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
705 PM MDT SAT JUL 28 2018
The National Weather Service in Cheyenne has issued a
* Severe Thunderstorm Warning for...
Northwestern Kimball County in the Panhandle of Nebraska...
Southwestern Banner County in the Panhandle of Nebraska...
Northeastern Laramie County in southeastern Wyoming...
* Until 745 PM MDT.
* At 705 PM MDT, a severe thunderstorm was located near Meriden Rest
Area, or 35 miles northwest of Kimball, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Albin, Gun Barrel and Meriden Rest Area.
This includes Interstate 80 in Wyoming between mile markers 390 and
392.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle
of Nebraska...and southeastern Wyoming.
LAT...LON 4156 10438 4156 10410 4129 10375 4114 10429
TIME...MOT...LOC 0105Z 326DEG 32KT 4151 10423
HAIL...1.00IN
WIND...60MPH
$$
Trudel2 follow-up statements
565
WWUS55 KCYS 290119
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
719 PM MDT SAT JUL 28 2018
NEC007-105-WYC021-290145-
/O.CON.KCYS.SV.W.0207.000000T0000Z-180729T0145Z/
Kimball NE-Banner NE-Laramie WY-
719 PM MDT SAT JUL 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHWESTERN KIMBALL...SOUTHWESTERN BANNER AND NORTHEASTERN
LARAMIE COUNTIES...
At 719 PM MDT, a severe thunderstorm was located over Albin, or 27
miles northwest of Kimball, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Albin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle
of Nebraska...and southeastern Wyoming.
LAT...LON 4156 10427 4156 10410 4129 10375 4122 10425
TIME...MOT...LOC 0119Z 326DEG 32KT 4141 10414
HAIL...1.00IN
WIND...60MPH
$$
Trudel362
WWUS55 KCYS 290136
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
736 PM MDT SAT JUL 28 2018
NEC007-105-WYC021-290146-
/O.EXP.KCYS.SV.W.0207.000000T0000Z-180729T0145Z/
Kimball NE-Banner NE-Laramie WY-
736 PM MDT SAT JUL 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KIMBALL...
SOUTHWESTERN BANNER AND NORTHEASTERN LARAMIE COUNTIES WILL EXPIRE AT
745 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However small hail is still possible with this
thunderstorm.
A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle
of Nebraska...and southeastern Wyoming.
LAT...LON 4156 10427 4156 10410 4129 10375 4122 10425
TIME...MOT...LOC 0136Z 326DEG 32KT 4131 10405
$$
TrudelWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:03 PM MDT, 4 hours 2 minutes earlier.
Area forecast discussion, Jul 28, 3:03 PM MDT, 4 hours 2 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 303 PM MDT Sat Jul 28 2018 .UPDATE... Issued at 257 PM MDT Sat Jul 28 2018 Updated forecast to include the Tornado Watch in effect for all of the western Nebraska panhandle in addition to most zones in southeast wyoming, but does not include Carbon county. Watch is good until 10 PM MDT. Updates have been sent. && .SHORT TERM...(This Afternoon - Sunday Night) Issued at 129 PM MDT Sat Jul 28 2018 The primary focus for this afternoon/evening will be the potential for an outbreak of severe thunderstorms across southeast Wyoming & the western Nebraska Panhandle. 1-minute visible satellite imagery indicates low-level stratus has largely cleared across the region, but skies remain mostly cloudy w/some mid-level convection already ongoing. Nonetheless, surface heating appears to be well under way with temperatures already in the mid/upper 70s across a large part of the area. This, in conjunction with widespread dew points of 55 to 65 F along/east of the Laramie Range & very steep mid-lvl lapse rates is contributing to 2500+ J/Kg CAPEs per the latest Mesoscale Analysis from SPC. Only weak capping remains, and initiation could occur between 2pm-3pm MDT w/storms likely to become quite numerous over the plains by 5pm. Any storms that develop today could be associated w/ a high threat for severe weather. Modest southeasterly low-level flow beneath 20 to 25 knot WSW flow at 700 mb is already contributing to effective SRH upwards of 200 m2/s2 which should be plenty favorable for low- level mesocyclones. Effective bulk shear of 50-60 kts and straight line hodographs will favor intense supercell structures along with an enhanced likelihood for splitting cells. The primary hazard may be very large and potentially destructive hail. However, low-level shear profiles could support tornadoes w/ discrete storms. Despite fairly modest southeasterly near-sfc flow, any right moving storms will be ingesting moist/high-helicity air. LCLs only around 1000ft could further support tornadogenesis. STP values already exceed 1- 2, and may increase further over the next few hours. The potential for an isolated strong tornado cannot be ruled out, especially for areas along/south of a Wheatland-Alliance line as storms track SSE into a considerably more favorable environment later today. Latest SPC SREF Ensembles illustrate this threat well w/ numerous intense updraft helicity tracks across the CWA. A risk for severe thunderstorms will exist on Sunday as well along and east of the Laramie Range, but the overall risk is unlikely to be as volatile as today. .LONG TERM...(Monday - Saturday) Issued at 129 PM MDT Sat Jul 28 2018 Upper-level ridging will take shape across the western CONUS after Sunday, giving way to a period of warmer and drier weather. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1147 AM MDT Sat Jul 28 2018 A few lingering pockets of MVFR ceilings continue across southeast Wyoming and the western Nebraska Panhandle this afternoon, but the general trend should be for low-level stratus to rapidly dissipate giving way to predominantly VFR conditions. Convective chances are the main aviation concern today. Scattered to numerous showers and thunderstorms are expected to develop by mid afternoon, especially along/east of the Laramie Range. Some storms will likely be severe with very large hail (surface & aloft), damaging winds, and also a possibility of a tornado or two. Thunderstorms should diminish mid to late evening. Low stratus and possible IFR/LIFR ceilings should return to KCYS/KSNY and possibly KBFF overnight lingering into Sun morning. && .FIRE WEATHER... Issued at 426 AM MDT Sat Jul 28 2018 This remainder of the weekend will be wet with more scattered afternoon and evening thunderstorms especially along and east of the Laramie Range. This precipitation will limit any fire weather concerns. Fire weather Zones 303 and 304 will be the exception with lower humidities around 15 to 20 percent and wind speeds around 10 to 15 mph both today and Sunday. Drier weather is expected next week which allow for the fuels to dry out with afternoon humidities dropping to 15 to 30 percent by the middle of next week. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && UPDATE...TJT SHORT TERM...CLH LONG TERM...CLH AVIATION...CLH FIRE WEATHER...REC
Hazardous weather outlook, Jul 28, 2:50 PM MDT, 4 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 250 PM MDT Sat Jul 28 2018 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-115>119- 291845- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-North Laramie Range- Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 250 PM MDT Sat Jul 28 2018 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT A Tornado Watch is in effect until late this evening. Numerous afternoon and evening severe thunderstorms will be possible again. The main threats with these storms will be hail up to baseball size, damaging winds, and a few tornadoes as well. The thunderstorms should move out of the area by midnight. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Another round of severe weather is expected Sunday afternoon and evening. These storms will also be capable of producing large hail and damaging winds. .Spotter information statement... Skywarn spotter activation is expected this afternoon and evening WYZ104-105-109>114-291845- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range- 250 PM MDT Sat Jul 28 2018 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT A few strong to severe thunderstorms will develop mainly along and east of the Laramie range this afternoon and evening. The main threats with these storms will be large hail up to quarter size and damaging winds. These thunderstorms should move out of the area by sunset. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY More scattered strong to severe thunderstorms will develop mainly along and east of Laramie range Sunday afternoon and evening. The main threats with these storms will be large hail up to quarter size, damaging winds and brief heavy rainfall. These thunderstorms should move out of the area by sunset. .Spotter information statement... Skywarn spotter activation is expected this afternoon and this evening.
In the hours before
Special weather statement, Jul 28, 6:08 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
608 PM MDT SAT JUL 28 2018
NEZ003-290100-
Box Butte NE-
608 PM MDT SAT JUL 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOX BUTTE COUNTY
UNTIL 700 PM MDT...
At 608 PM MDT, Doppler radar was tracking a strong thunderstorm near
Wild Horse Butte, or 13 miles north of Alliance, moving southeast at
35 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Hemingford, Wild Horse Butte and Berea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle
of Nebraska.
LAT...LON 4212 10297 4230 10315 4241 10277 4239 10274
4214 10274
TIME...MOT...LOC 0008Z 302DEG 31KT 4229 10277
TrudelSpecial weather statement, Jul 28, 6:23 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
623 PM MDT SAT JUL 28 2018
NEZ003-021-290115-
Box Butte NE-Morrill NE-
623 PM MDT SAT JUL 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOX BUTTE AND
NORTHEASTERN MORRILL COUNTIES UNTIL 715 PM MDT...
At 623 PM MDT, Doppler radar was tracking a strong thunderstorm near
Antioch, or 8 miles east of Alliance, moving southeast at 45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Alliance and Alliance Airport.
A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle
of Nebraska.
LAT...LON 4199 10295 4222 10283 4222 10275 4220 10274
4210 10274 4209 10271 4201 10270 4200 10267
4188 10268
TIME...MOT...LOC 0023Z 311DEG 37KT 4210 10272
TrudelSpecial weather statement, Jul 28, 6:41 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
641 PM MDT SAT JUL 28 2018
NEZ021-290130-
Morrill NE-
641 PM MDT SAT JUL 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORRILL COUNTY UNTIL 730
PM MDT...
At 641 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Alliance Airport, or 19 miles southeast of Alliance,
moving south at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of eastern Morrill
County.
A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle
of Nebraska.
LAT...LON 4144 10268 4188 10289 4193 10268 4179 10268
4174 10266 4174 10264 4145 10264
TIME...MOT...LOC 0041Z 340DEG 23KT 4184 10272
TrudelSpecial weather statement, Jul 28, 6:46 PM MDT, 19 minutes before
Special Weather Statement National Weather Service Cheyenne WY 646 PM MDT SAT JUL 28 2018 WYZ101-102-290130- Converse County Lower Elevations WY-Niobrara County WY- 646 PM MDT SAT JUL 28 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NIOBRARA AND EAST CENTRAL CONVERSE COUNTIES UNTIL 730 PM MDT... At 646 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles northeast of Douglas, moving southeast at 40 mph. Nickel size hail will be possible with this storm. Locations impacted include... Keeline and Lost Springs. This includes Interstate 25 in Wyoming between mile markers 122 and 130. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 1000 PM MDT for east central Wyoming. LAT...LON 4292 10543 4303 10520 4262 10438 4261 10519 TIME...MOT...LOC 0046Z 317DEG 33KT 4292 10526 Hammer
Special weather statement, Jul 28, 6:55 PM MDT, 10 minutes before
Special Weather Statement National Weather Service Cheyenne WY 655 PM MDT SAT JUL 28 2018 NEZ054-WYZ119-290145- Kimball NE-East Laramie County WY- 655 PM MDT SAT JUL 28 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIMBALL AND EASTERN LARAMIE COUNTIES UNTIL 745 PM MDT... At 655 PM MDT, Doppler radar was tracking a strong thunderstorm near Pine Bluffs, or 19 miles west of Kimball, moving southeast at 35 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Pine Bluffs and Panorama Point. This includes the following highways... Interstate 80 in Wyoming between mile markers 399 and 402. Interstate 80 in Nebraska between mile markers 1 and 8. A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle of Nebraska...and southeastern Wyoming. LAT...LON 4109 10418 4125 10402 4100 10348 4100 10403 TIME...MOT...LOC 0055Z 305DEG 32KT 4114 10402 Trudel
Special weather statement, Jul 28, 6:58 PM MDT, 7 minutes before
Special Weather Statement National Weather Service Cheyenne WY 658 PM MDT SAT JUL 28 2018 NEZ020-054-WYZ108-118-119-290130- Kimball NE-Banner NE-Goshen County WY-Central Laramie County WY- East Laramie County WY- 658 PM MDT SAT JUL 28 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIMBALL... SOUTHWESTERN BANNER...SOUTHEASTERN GOSHEN AND NORTHEASTERN LARAMIE COUNTIES UNTIL 730 PM MDT... At 658 PM MDT, Doppler radar was tracking a strong thunderstorm near Meriden Rest Area, or 36 miles northwest of Kimball, moving southeast at 35 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... La Grange, Albin, Meriden Rest Area and Gun Barrel. A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle of Nebraska...and southeastern Wyoming. LAT...LON 4156 10462 4173 10410 4129 10393 4119 10433 TIME...MOT...LOC 0058Z 330DEG 55KT 4152 10424 Trudel
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 6:01 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball | 29 min |
| Jul 28, 6:08 PM MDT | Special Weather Statement | CYS | Box Butte | 52 min |
| Jul 28, 6:23 PM MDT | Special Weather Statement | CYS | Box Butte | 52 min |
| Jul 28, 6:41 PM MDT | Special Weather Statement | CYS | Morrill | 49 min |
| Jul 28, 6:55 PM MDT | Special Weather Statement | CYS | Kimball | 50 min |
| Jul 28, 7:35 PM MDT | Special Weather Statement | CYS | Banner | 25 min |
| Jul 28, 7:49 PM MDT | Special Weather Statement | CYS | Kimball | 26 min |
| Jul 28, 8:39 PM MDT | Special Weather Statement | CYS | Cheyenne | 36 min |
| Jul 28, 8:55 PM MDT | Special Weather Statement | CYS | Kimball | 35 min |
| Jul 28, 9:19 PM MDT | Special Weather Statement | CYS | Cheyenne | 41 min |
| Jul 28, 9:36 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 24 min |
| Jul 29, 2:16 AM MDT | Special Weather Statement | CYS | Kimball | 44 min |
| Jul 29, 1:43 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 47 min |
| Jul 29, 1:50 PM MDT | Special Weather Statement | CYS | Morrill | 40 min |
| Jul 29, 1:57 PM MDT | Tornado Warning | CYS | Kimball | 33 min |
| Jul 29, 2:13 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Morrill, Scotts Bluff | 32 min |
| Jul 29, 2:26 PM MDT | Tornado Warning | CYS | Kimball | 34 min |
| Jul 29, 2:52 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 38 min |
| Jul 29, 2:54 PM MDT | Tornado Warning | CYS | Kimball | 36 min |
| Jul 29, 4:10 PM MDT | Special Weather Statement | CYS | Sioux | 50 min |
| Jul 29, 4:56 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 34 min |
| Jul 29, 5:25 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 50 min |
| Jul 29, 5:40 PM MDT | Special Weather Statement | CYS | Kimball | 50 min |
| Jul 29, 5:56 PM MDT | Special Weather Statement | CYS | Kimball | 49 min |
| Jul 28, 6:28 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Carbon | 35 min |
| Jul 28, 6:46 PM MDT | Special Weather Statement | CYS | Niobrara | 44 min |
| Jul 28, 6:58 PM MDT | Special Weather Statement | CYS | Laramie | 32 min |
| Jul 28, 7:18 PM MDT | Special Weather Statement | CYS | Platte | 42 min |
| Jul 28, 7:36 PM MDT | Special Weather Statement | CYS | Platte | 39 min |
| Jul 28, 7:44 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 46 min |
| Jul 28, 8:30 PM MDT | Special Weather Statement | CYS | Goshen | 45 min |
| Jul 29, 3:22 AM MDT | Red Flag Warning | CYS | 16 hr | |
| Jul 29, 1:01 PM MDT | Special Weather Statement | CYS | Goshen | 44 min |
| Jul 29, 1:05 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 25 min |
| Jul 29, 1:13 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Jul 29, 1:25 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 50 min |
| Jul 29, 1:28 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 47 min |
| Jul 29, 1:39 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 51 min |
| Jul 29, 1:44 PM MDT | Tornado Warning | CYS | Laramie, Platte | 14 min |
| Jul 29, 2:11 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 49 min |
| Jul 29, 2:20 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 25 min |
| Jul 29, 2:28 PM MDT | Tornado Warning | CYS | Laramie | 47 min |
| Jul 29, 2:53 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 52 min |
| Jul 29, 3:14 PM MDT | Tornado Warning | CYS | Laramie | 29 min |
| Jul 29, 3:19 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 41 min |
| Jul 29, 3:29 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 61 min |
| Jul 29, 3:30 PM MDT | Severe Thunderstorm Warning | CYS | Carbon | 45 min |
| Jul 29, 3:41 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 30 min |
| Jul 29, 3:42 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara | 33 min |
| Jul 29, 3:46 PM MDT | Flash Flood Warning | CYS | Laramie | 3 hr |
| Jul 29, 4:04 PM MDT | Special Weather Statement | CYS | Carbon | 41 min |
| Jul 29, 4:08 PM MDT | Special Weather Statement | CYS | Albany | 52 min |
| Jul 29, 4:17 PM MDT | Tornado Warning | CYS | Albany, Laramie, Platte | 43 min |
| Jul 29, 4:21 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 39 min |
| Jul 29, 4:21 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara | 39 min |
| Jul 29, 4:36 PM MDT | Special Weather Statement | CYS | 39 min | |
| Jul 29, 4:42 PM MDT | Special Weather Statement | CYS | Platte | 48 min |
| Jul 29, 4:43 PM MDT | Special Weather Statement | CYS | Albany | 47 min |
| Jul 29, 4:45 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 45 min |
| Jul 29, 4:55 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 19 min |
| Jul 29, 4:58 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Carbon | 47 min |
| Jul 29, 5:03 PM MDT | Special Weather Statement | CYS | Laramie | 42 min |
| Jul 29, 5:29 PM MDT | Severe Thunderstorm Warning | CYS | Albany | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2018Severe Thunderstorm Warnings in Wyoming, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.